MathSciNet Relay Station
MathSciNet bibliographic data
MR1282889 (95g:35132) 35L70
Kang, Seong Joo Conormal and piecewise smooth solutions to quasilinear wave equations. Trans. Amer. Math. Soc. 347 (1995), no. 1, 1–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement